Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 48, Number 10

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 48, Number 10 (1942)
Bull. Amer. Math. Soc. 48 (1942)
More Information
Full-text PDF
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 48, Number 10 (1942)
Bull. Amer. Math. Soc. 48 (1942)
More Information
Full-text PDF
Some topics in the arithmetic of polynomials
L. Carlitz.
Bull. Amer. Math. Soc. 48 (1942), 679-691
Abstract, references and article information
Full-text PDF
MathSciNet review: 0006744
Differential equations with general boundary conditions
William M. Whyburn.
Bull. Amer. Math. Soc. 48 (1942), 692-704
Abstract, references and article information
Full-text PDF
MathSciNet review: 0007192
On the logarithmic means of rearranged partial sums of a Fourier series
Otto Szász.
Bull. Amer. Math. Soc. 48 (1942), 705-711
Abstract, references and article information
Full-text PDF
MathSciNet review: 0006756
The basic analogue of Kummer’s theorem
J. A. Daum.
Bull. Amer. Math. Soc. 48 (1942), 711-713
Abstract, references and article information
Full-text PDF
MathSciNet review: 0007079
Perron integrals
R. L. Jeffery.
Bull. Amer. Math. Soc. 48 (1942), 714-717
Abstract, references and article information
Full-text PDF
MathSciNet review: 0007039
On Perron integration
E. J. McShane.
Bull. Amer. Math. Soc. 48 (1942), 718-726
Abstract, references and article information
Full-text PDF
MathSciNet review: 0007040
On the least primitive root of a prime
Loo-keng Hua.
Bull. Amer. Math. Soc. 48 (1942), 726-730
Abstract, references and article information
Full-text PDF
MathSciNet review: 0007399
On the least solution of Pell’s equation
Loo-keng Hua.
Bull. Amer. Math. Soc. 48 (1942), 731-735
Abstract, references and article information
Full-text PDF
MathSciNet review: 0007400
A note on the diophantine problem of finding four biquadrates whose sum is a biquadrate
J. O. Patterson.
Bull. Amer. Math. Soc. 48 (1942), 736-737
Abstract, references and article information
Full-text PDF
MathSciNet review: 0006737
On the inversion of the $q$-series associated with Jacobian elliptic functions
A. N. Lowan, G. Blanch and W. Horenstein.
Bull. Amer. Math. Soc. 48 (1942), 737-738
Abstract, references and article information
Full-text PDF
MathSciNet review: 0007119
Table of the zeros of the Legendre polynomials of order 1-16 and the weight coefficients for Gauss’ mechanical quadrature formula
Arnold N. Lowan, Norman Davids and Arthur Levenson.
Bull. Amer. Math. Soc. 48 (1942), 739-743
Abstract, references and article information
Full-text PDF
MathSciNet review: 0007115
Some remarks on relatively complete fields
Irving Kaplansky and O. F. G. Schilling.
Bull. Amer. Math. Soc. 48 (1942), 744-747
Abstract, references and article information
Full-text PDF
MathSciNet review: 0007008
A differential geometry problem using tensor analysis
Atherton H. Sprague.
Bull. Amer. Math. Soc. 48 (1942), 747-751
Abstract, references and article information
Full-text PDF
MathSciNet review: 0007287
On the nilpotency of the radical of a ring
Richard Brauer.
Bull. Amer. Math. Soc. 48 (1942), 752-758
Abstract, references and article information
Full-text PDF
MathSciNet review: 0006999
On an elementary analogue of the Riemann-Mangoldt formula
Aurel Wintner.
Bull. Amer. Math. Soc. 48 (1942), 759-762
Abstract, references and article information
Full-text PDF
MathSciNet review: 0006747
A note on the lower semi-continuity of double integrals in the parametric form
William Scott.
Bull. Amer. Math. Soc. 48 (1942), 763-767
Abstract, references and article information
Full-text PDF
MathSciNet review: 0007530
A non-involutorial space transformation associated with a $Q_{1,n}$ congruence
M. L. Vest.
Bull. Amer. Math. Soc. 48 (1942), 767-773
Abstract, references and article information
Full-text PDF
MathSciNet review: 0007285
Hausdorff means included between $( C,0 )$ and $( C,1 )$
Herbert J. Greenberg and H. S. Wall.
Bull. Amer. Math. Soc. 48 (1942), 774-783
Abstract, references and article information
Full-text PDF
MathSciNet review: 0007067
Whirl-similitudes, euclidean kinematics, and non-euclidean geometry
J. M. Feld.
Bull. Amer. Math. Soc. 48 (1942), 783-790
Abstract, references and article information
Full-text PDF
MathSciNet review: 0006870